# SDR BAQA086393

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 1,779 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: L635M1022101
- Part serial: UNKNOWN
- Condition: Intermittent
- Location: Main Rotor
- Part time: 132 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE HAS INTERMITTENT OPERATION.  REPLACED WITH SERVICEABLE UNIT.
